Auto tri ploid and auto tetra ploid cyto genetic analyses correction coefficients for proposed binomial models

Jackson, R.C.; Hauber, D.P.

American Journal of Botany 69(4): 644-646

1982


ISSN/ISBN: 0002-9122
Accession: 004800645

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal

Abstract
Correction coefficients were derived for 2-chiasmata models of autotriploids and autotetraploids [Triticum longissimum] to correct meiotic configuration frequencies obtained from the binomial method when the P values are .gtoreq. 0.5. In addition, equations are derived for the direct calculation of meiotic configuration frequencies in autotriploids of the 2-chiasmata model when P values are .gtoreq. 0.5.